MathSciNet Relay Station
MathSciNet bibliographic data
MR2468965 (2009k:93047) 93B12 (37D45 93B52)
Wang, Hua; Han, Zheng-zhi; Xie, Qi-yue; Zhang, Wei Sliding mode control for chaotic systems based on LMI. Commun. Nonlinear Sci. Numer. Simul. 14 (2009), no. 4, 1410–1417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement